# SDR GCHA0000015

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- System (JASC): 7160 · Engine Air Intake System
- Part: Valve
- Part number: 470632
- Condition: Failed
- Location: Particle Sep
- Part time: 197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTICLE SEPARATION.  VALVE NOT WORKING - FAILS TO ACTUATE.  REMOVED AND REPLACED VALVE.  (X)
